Alert archive / North Dakota / Red Flag Warnings in 2013

Red Flag Warning 2, NWS Bismarck, ND

May 10, 201313 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at May 10, 2013, 3:34 AM MDT for 13 counties in North Dakota. It took effect at May 10, 2013, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2013, 3:34 AM MDT (09:34 UTC)
In effect from
May 10, 2013, 12:00 PM MDT
Expired
May 10, 2013, 6:00 PM MDT
In force
6 hr
Issued by
NWS Bismarck, ND

Counties Billings County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Mountrail County, ND, Renville County, ND, Stark County, ND, Ward County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 144 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2759 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WWUS83 KBIS 100934
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
434 AM CDT FRI MAY 10 2013

...RED FLAG WARNING FRIDAY AFTERNOON AND EARLY EVENING FOR
NORTHWESTERN NORTH DAKOTA AND PORTIONS OF NORTH CENTRAL AND
SOUTHWESTERN NORTH DAKOTA...

.THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR NORTHWESTERN NORTH
DAKOTA...AND FOR PORTIONS OF NORTH CENTRAL AND SOUTHWESTERN NORTH
DAKOTA...HAS BEEN UPGRADED TO A RED FLAG WARNING FOR FRIDAY
AFTERNOON AND EARLY EVENING. HIGHS IN THE 60S TO THE LOWERS 70S
ARE FORECAST FOR THESE AREAS...WITH NORTHWESTERLY WINDS INCREASING TO
30 MPH THIS AFTERNOON WITH HIGHER GUSTS...AND AFTERNOON RELATIVE
HUMIDITY AROUND 20 PERCENT. IN ADDITION...ISOLATED AFTERNOON
THUNDERSTORMS ARE POSSIBLE IN SOUTHWESTERN NORTH DAKOTA. WITH A
LACK OF GREEN UP...THESE WEATHER CONDITIONS WOULD SUPPORT RAPID
FIRE GROWTH.

NDZ001>003-009>011-017>019-021-031>033-101745-
/O.UPG.KBIS.FW.A.0002.130510T1800Z-130511T0000Z/
/O.NEW.KBIS.FW.W.0002.130510T1800Z-130511T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-
434 AM CDT FRI MAY 10 2013 /334 AM MDT FRI MAY 10 2013/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR STRONG GUSTY
WINDS AND LOW RELATIVE HUMIDITY WITH DRY PASTURES FOR NORTHWESTERN
AND PORTIONS OF NORTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WITH DRY
PASTURES...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH HAS BEEN UPGRADED TO THE WARNING AND IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 001 DIVIDE...FIRE WEATHER 
  ZONE 002 BURKE...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER 
  ZONE 009 WILLIAMS...FIRE WEATHER ZONE 010 MOUNTRAIL...FIRE 
  WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 017 MCKENZIE...FIRE 
  WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 019 MERCER...FIRE 
  WEATHER ZONE 021 MCLEAN...FIRE WEATHER ZONE 031 GOLDEN 
  VALLEY... FIRE WEATHER ZONE 032 BILLINGS AND FIRE WEATHER ZONE 
  033 STARK.

* WINDS...NORTHWEST TO 30 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...FRIDAY AFTERNOON AND EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE 60S TO THE LOWER 70S.

* LIGHTNING...ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS ARE 
  POSSIBLE. 

* IMPACTS...THESE WEATHER CONDITIONS WOULD SUPPORT RAPID FIRE
  GROWTH AND UNCONTROLLED FIRES SHOULD ANY FIRES IGNITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

JV
2 follow-up statements
453 
WWUS83 KBIS 101938
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
238 PM CDT FRI MAY 10 2013

...RED FLAG WARNING FRIDAY AFTERNOON AND EARLY EVENING FOR
NORTHWESTERN NORTH DAKOTA AND PORTIONS OF NORTH CENTRAL AND
SOUTHWESTERN NORTH DAKOTA...

.A RED FLAG WARNING CONTINUES FOR FRIDAY AFTERNOON AND EARLY
EVENING. HIGHS IN THE 60S TO THE LOWERS 70S ARE FORECAST FOR THESE
AREAS...WITH NORTHWESTERLY WINDS 30 MPH THIS AFTERNOON WITH HIGHER
GUSTS...AND AFTERNOON RELATIVE HUMIDITY AROUND 20 PERCENT. IN
ADDITION... ISOLATED AFTERNOON THUNDERSTORMS ARE POSSIBLE IN
FAR SOUTHWESTERN NORTH DAKOTA. WITH A LACK OF GREEN UP...THESE
WEATHER CONDITIONS WOULD SUPPORT RAPID FIRE GROWTH.

NDZ001>003-009>011-017>019-021-031>033-110000-
/O.CON.KBIS.FW.W.0002.000000T0000Z-130511T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-
238 PM CDT FRI MAY 10 2013 /138 PM MDT FRI MAY 10 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY
WITH DRY PASTURES FOR NORTHWESTERN AND PORTIONS OF NORTH CENTRAL
AND SOUTHWESTERN NORTH DAKOTA...

* AFFECTED AREA...FIRE WEATHER ZONE 001 DIVIDE...FIRE WEATHER 
  ZONE 002 BURKE...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER 
  ZONE 009 WILLIAMS...FIRE WEATHER ZONE 010 MOUNTRAIL...FIRE 
  WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 017 MCKENZIE...FIRE 
  WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 019 MERCER...FIRE 
  WEATHER ZONE 021 MCLEAN...FIRE WEATHER ZONE 031 GOLDEN 
  VALLEY... FIRE WEATHER ZONE 032 BILLINGS AND FIRE WEATHER ZONE 
  033 STARK.

* WINDS...NORTH 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...FRIDAY AFTERNOON AND EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 23 PERCENT.

* TEMPERATURES...IN THE 60S.

* LIGHTNING...ISOLATED LATE AFTERNOON THUNDERSTORMS ARE POSSIBLE
  FAR SOUTHWEST.

* IMPACTS...THESE WEATHER CONDITIONS WOULD SUPPORT RAPID FIRE 
  GROWTH AND UNCONTROLLED FIRES SHOULD ANY FIRES IGNITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
AJ
342 
WWUS83 KBIS 102359
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
659 PM CDT FRI MAY 10 2013

...RED FLAG WARNING WILL EXPIRE 7 PM CDT FRIDAY EVENING...

.STRONG NORTHWEST WINDS ARE DECREASING AND MINIMUM RELATIVE
HUMIDITIES HAVE BEEN REACHED. EXPECT A SLOW RISE IN THE RELATIVE
HUMIDITIES FRIDAY EVENING AS WINDS FURTHER DECREASE. THUS THE RED
FLAG WARNING WILL BE ALLOWED TO EXPIRE.

NDZ001>003-009>011-017>019-021-031>033-110100-
/O.EXP.KBIS.FW.W.0002.000000T0000Z-130511T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-
659 PM CDT FRI MAY 10 2013 /559 PM MDT FRI MAY 10 2013/

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WITH DRY
PASTURES FOR NORTHWESTERN AND PORTIONS OF NORTH CENTRAL AND
SOUTHWESTERN NORTH DAKOTA...

.STRONG NORTHWEST WINDS ARE DECREASING AND MINIMUM RELATIVE
HUMIDITIES HAVE BEEN REACHED. EXPECT A SLOW RISE IN THE RELATIVE
HUMIDITIES FRIDAY EVENING AS WINDS FURTHER DECREASE. THUS THE RED
FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

KS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 10, 3:11 AM MDT, 23 minutes earlier.

Area forecast discussion, May 10, 3:11 AM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
411 AM CDT FRI MAY 10 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 410 AM CDT FRI MAY 10 2013

MAIN HIGHLIGHT FOR THE SHORT TERM WILL BE THE APPROACHING COLD FRONT
AND RESULTING WEATHER IMPACTS INCLUDING FIRE WEATHER CONCERNS.

CURRENTLY...WATER VAPOR SATELLITE IMAGERY INDICATES UPPER LEVEL
SHORTWAVE OVER SOUTHERN MANITOBA/SASKATCHEWAN MOVING SOUTHEASTWARD.
THIS FEATURE HANDLED WELL BY THE MODELS AND WILL USE A MODEL BLEND
FOR FORECAST DETAILS. SURFACE COLD FRONT ASSOCIATED WITH THE UPPER
LEVEL SHORTWAVE EXTENDED FROM NORTHERN LAKE WINNIPEG ACROSS SOUTHERN
SASKATCHEWAN TO NORTH CENTRAL MONTANA. AHEAD OF THE FRONT WINDS WERE
LIGHT AND FROM THE SOUTH.

THE COLD FRONT IS PROGGED TO REACH THE NORTHWEST CORNER OF THE STATE
AROUND SUNRISE AND CONTINUE MOVING SOUTHEASTWARD. BY AROUND NOON CDT
THE FRONT SHOULD BE APPROACHING DICKINSON/GARRISON/DEVILS LAKE AREA
AND REACH THE JAMESTOWN AREA BY MID-LATE AFTERNOON. AHEAD OF THE
FRONT THE SOUTH WINDS SHOULD BECOME MORE SOUTHWESTERLY AND BEGIN
INCREASING...THEN AFTER THE FRONT PASSES WINDS SHOULD BECOME
NORTHWEST AND INCREASE TO 20 TO 30 MPH. BUFKIT SOUNDINGS AND LOOKING
AT H850 FORECAST WINDS...THERE SHOULD BE GOOD LINKAGE ALOFT TO ABOVE
H800 AND WINDS AROUND H850 ARE AROUND 30 KNOTS. THUS SUSTAINED WINDS
SHOULD BE JUST SHY OF WIND ADVISORY CRITERIA OF 30 MPH FOR 3 HOURS
OR MORE. WIND GUSTS COULD BE AS HIGH AS 35 TO POSSIBLY 40 MPH IN
SOME LOCALES.

THESE STRONG WINDS COMBINED WITH DRY GRASSLANDS WILL RAISE FIRE
WEATHER CONCERNS. SEE THE FIRE WEATHER SECTION BELOW FOR DETAILS.

THE COLD FRONT IS PROGGED TO EXTEND ACROSS SOUTHERN NORTH DAKOTA
THIS AFTERNOON - DURING PEAK HEATING OF THE DAY. CAPE VALUES ARE
200-400 FOR THE MID AND LATE AFTERNOON/EARLY EVENING HOURS AND WILL
KEEP THE CHANCE OF RAIN SHOWERS NORTHWEST AND NORTH CENTRAL NORTH
DAKOTA THIS MORNING AND THUNDERSHOWERS SOUTHWEST AND SOUTH CENTRAL
THIS AFTERNOON. LOOKING AT HIGH TEMPERATURES FROM THE 60S NORTH TO
THE LOW TO MID 70S SOUTH.

WINDS SHOULD DECREASE DURING THE EVENING WITH COOL AND DRY AIR
PUSHING INTO THE STATE. LOWS TONIGHT SHOULD DIP INTO THE 20S TO
LOWER 30S.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 410 AM CDT FRI MAY 10 2013

WE BEGIN THE EXTENDED PERIOD ON THE COOL SIDE WITH CANADIAN HIGH
PRESSURE OVER THE REGION SATURDAY MORNING. STRONG UPPER LEVEL
RIDGING OVER THE WESTERN U.S. SATURDAY WILL TRANSLATE EAST THROUGH
THE WEEKEND BRINGING WARMER TEMPERATURES TO WESTERN NORTH DAKOTA ON
SUNDAY. DRY CONDITIONS ARE EXPECTED SATURDAY THROUGH SUNDAY.

A WEAK SURFACE TROUGH MOVES INTO THE AREA SUNDAY NIGHT...ASSOCIATED
WITH A NORTHERN STREAM WAVE THAT FLATTENS THE UPPER RIDGE THAT HAS
MOVED OVER THE NORTHERN PLAINS. MODELS ARE DEPICTING VERY LIGHT QPF
ALONG THE TROUGH BUT WITH ABUNDANT DRY AIR OVER THE REGION...WILL
HOLD OFF ON INTRODUCING A MENTION OF SHOWERS AT THIS TIME.

UPPER RIDGE BUILDS BACK ON MONDAY BEHIND THE SURFACE TROUGH AND IN
RESPONSE TO A WAVE MOVING ONTO THE NORTHWESTERN U.S. COAST. THIS
SHOULD SET THE STAGE FOR AN UNSEASONABLY WARM MONDAY WITH NEAR
RECORD HIGH TEMPERATURES OVER THE SOUTHWEST AND SOUTH CENTRAL.
RECORD HIGH FOR BISMARCK MONDAY IS 91 DEGREES...WITH A FORECAST HIGH
OF 89. OTHER FIRST ORDER STATION HIGHS ARE IN THE MID 90S AND WOULD
BE HARDER TO REACH.

THE UPPER RIDGE BREAKS DOWN MONDAY NIGHT AS THE NORTHWEST U.S.
TROUGH MOVES INTO THE NORTHERN ROCKIES AND A QUASI-ZONAL FLOW TAKES
SHAPE MONDAY NIGHT THROUGH THURSDAY. TEMPERATURES AFTER MONDAY WILL
RETURN TO NORMAL...AROUND 70 DEGREES FOR HIGHS. WITH A PROGRESSIVE
WESTERLY FLOW...PRECIPITATION CHANCES CANNOT BE RULED OUT OF
PRETTY MUCH ANY PERIOD FROM MONDAY NIGHT THROUGH THURSDAY. ALTHOUGH
ANY SHOWERS OR THUNDERSTORMS WOULD LIKELY BE SPOTTY. UTILIZED A
MODEL BLEND WITH PERSISTENCE FOR POPS WHICH PRETTY MUCH GIVES SLIGHT
CHANCE POPS THROUGH THE PERIOD. UNFORTUNATELY WITH MODEL TIMING AND
PLACEMENT DIFFERENCES IN THIS PROGRESSIVE FLOW ITS TOO HARD AT
THIS TIME TO TRY AND NAIL DOWN A SPECIFIC PERIOD FOR
PRECIPITATION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 410 AM CDT FRI MAY 10 2013

A STRONG COLD FRONT IS FORECAST TO ENTER NORTHWESTERN NORTH DAKOTA
AROUND 13Z AND MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA ON
FRIDAY. THE FRONT IS FORECAST TO MOVE THROUGH KISN...KMOT AND KDIK
BETWEEN 15-18 UTC...KBIS BY 19-20 UTC AND KJMS BY 20-22 UTC.
STRONG NORTHWEST WINDS WITH GUSTS OF 25-30 KTS ARE EXPECTED BEHIND
THE FRONT. ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY
IS ALSO POSSIBLE NEAR THE FRONT AT KDIK...KBIS AND KJMS...WITH THE
TERMINAL MOST LIKELY TO BE IMPACTED BEING KJMS.

&&

.FIRE WEATHER...
ISSUED AT 410 AM CDT FRI MAY 10 2013

THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR PORTIONS OF
NORTHWEST...NORTH CENTRAL...AND SOUTHWESTERN NORTH DAKOTA WILL BE
UPGRADED TO A RED FLAG WARNING. EXPECT DEWPOINTS TO RISE WITH THE
APPROACH OF THE COLD FRONT...THEN DROP INTO THE 20S BEHIND IT. WENT
WITH THESE LOWER DEWPOINTS THAN MODELS/GUIDANCE WOULD SUGGEST.
EXPECT THE SURFACE/BOUNDARY LAYER WILL MIX WELL UP TO H800 AND
LOWER DEWPOINTS THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES
ARE EXPECTED TO BE AROUND 20 TO 25 PERCENT FOR MUCH OF WESTERN AND
PARTS OF CENTRAL NORTH DAKOTA. EXPECT AFTERNOON NORTHWEST WINDS OF
25 TO 30 MPH COMBINED WITH THE LOW RELATIVE HUMIDITY AND VERY DRY
PASTURES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. THESE
CONDITIONS WOULD SUPPORT RAPID FIRE SPREAD SHOULD A FIRE IGNITE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM
CDT /6 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>019-021-
031>033.

&&

SHORT TERM...JV
LONG TERM...TWH
AVIATION...JV
FIRE WEATHER...JV
Hazardous weather outlook, May 9, 8:59 PM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
959 PM CDT THU MAY 9 2013

NDZ004-012-110300-
BOTTINEAU-MCHENRY-
959 PM CDT THU MAY 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

RIVER FLOOD WARNINGS REMAIN IN EFFECT THROUGHOUT THE LOWER SOURIS
BASIN. FOR DETAILED INFORMATION IN YOUR AREA...VISIT
WWW.WEATHER.GOV/BISMARCK. FOR INFORMATION ON RIVER STAGES AND
FORECASTS CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE
MAIN PAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT WILL SWEEP THROUGH ON FRIDAY. SCATTERED
SHOWERS AND THUNDERSTORMS ARE FORECAST...HOWEVER THUNDERSTORMS ARE
EXPECTED TO REMAIN NON-SEVERE AT THIS TIME. IN ADDITION...WITH
BREEZY WINDS 25 TO 35 MPH VERY HIGH FIRE DANGER INDICES ARE
FORECAST FOR WESTERN NORTH DAKOTA FRIDAY AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>003-005-009>011-013-017>023-025-031>037-040>048-050-051-
110300-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
959 PM CDT THU MAY 9 2013 /859 PM MDT THU MAY 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF WESTERN AND NORTH
CENTRAL NORTH DAKOTA FRIDAY AFTERNOON AND EARLY EVENING. VERY HIGH
FIRE DANGER AND CONDITIONS SUPPORTING RAPID FIRE GROWTH ARE
POSSIBLE BEHIND A STRONG COLD FRONT. ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS ARE ALSO POSSIBLE. SEVERE THUNDERSTORMS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:04 AM MDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 19 more9 hr

Nearby

Red Flag Warnings in North Dakota, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.